# SDR UIEA2020090101906

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,739 hours, 15,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AC PACK NOT COOLING PROPERLY VERY DIFFICULT TO MAINTAIN CABIN TEMP ON GROUND ,,REF PREV WRITE UP ON PAGE 1140366( INSPECTED LEFT A/C PACK COMPONENT BITE IS DONE ON BOTH ZONE TEMP CONTROL UNIT AND LEFT PACK TEMP CONTROL,PACK AND TRIM VALVES OPERATIONAL CHECK PREFORMED NO FAULTS FOUND AT THIS TIME PER AMM 21-51-00 )
